# SDR DALA2022081505519

- Difficulty date: August 10, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,528 hours, 38,933 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 684 1L SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: INSPECTED 1L SLIDE LIGHT INDICATION ASSY W/ NO DEFECTS NOTED AND CONFIRMED POWER AND GROUND OKAY. FOUND FWD PROX SENSOR FAULTY. REMOVED AND REPLACED FWD 1L GIRT BAR PROX SENSOR IN REF W/ B757 AMM 25-66. OPS NML. (8979734)
